Sequences with bounded l.c.m. of each pair of terms, III

Volume 128 / 2007

Yong-Gao Chen, Li-Xia Dai Acta Arithmetica 128 (2007), 125-133 MSC: 11B75, 11B83. DOI: 10.4064/aa128-2-3

Authors

  • Yong-Gao ChenDepartment of Mathematics
    Nanjing Normal University
    Nanjing 210097, Jiangsu
    P.R. China
    e-mail
  • Li-Xia DaiDepartment of Mathematics
    Nanjing Normal University
    Nanjing 210097, Jiangsu
    P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image